Little background info - I was thrown into a mini flare after a surgery/med ordeal. I was told by my GI to start taking Canasa every night (before then I was only doing maybe once a week). I started feeling better so I stopped the Canasa and actually started have full formed bm's (I haven't seen those in years!). Plus I started on a probiotic. Thinking that I didn't want to play with fire, I did a Canasa for maintenance and the next day I had multiple bathroom trips with D and pain. The next day I didn't do a Canasa and I had formed bm's again. I have an intolerance to Rowasa so I think I'm having the same reaction to Canasa. So here is where I need some advise - I have started seeing blood again these past few days. Just on the stool like a stripe with a little pain upon passing.
*Can upping the dosage of a probiotic take care of the bleeding? Or does one have to have a rectal med to eliminate the blood?
*Canasa takes care of my bleeding but causes other grief such as D, so would you take it to eliminate the bleeding, endure the D and hope that after you stop it that your body would right itself?
*Knowing that if you can't tolerate mesalamines - would you call the GI to start on steroid enemas for MINOR bleeding? Seems a bit of overkill for minor bleeding.
I guess I'm just confused as to where to go from here. Mind you, I have NO other symptoms other then the minor bleeding and a little pain. I am only going to the bathroom once a day.
Left sided Uc -'92 - Colazal, Canasa, 6mp, Prilosec, Biotin, Forvia, Pro-Bio
Allergies - Singulair, Astelin(got the script - just haven't tried it yet!)
Secondary Reynauds Syndrome - '04 - Norvasc
Fibromyalgia - '06
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@